# SDR SWAA2021071644075

- Difficulty date: January 21, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 53,943 hours, 36,112 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lever
- Condition: Sheared
- Location: Cockpit Seat
- Component: Seat
- Component part number: 3A2960008021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SEAT HEIGHT ADJUSTMENT LEVER SHEARED OFF. / REMOVED F/OS SEAT AND REPLACED WITH SERVABLE SEAT ASSY IAW MM 25-11-01 OPS CHECKS GOOD AIRCRAFT OK TO CONTINUE IN SERVICE ICT #806679 POS 2.
